Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 539723, 7 pages
http://dx.doi.org/10.1155/2013/539723
Research Article

Some Existence and Convergence Theorems for Nonexpansive Type Mappings

1Department of Mathematics, Walter Sisulu University, Mthatha 5117, South Africa
2Department of Mathematics, Visvesvaraya National Institute of Technology, Nagpur 440010, India
3Department of Mathematics, Rhodes University, Grahamstown 6140, South Africa

Received 27 August 2012; Accepted 4 November 2012

Academic Editor: Zhijun Qiao

Copyright © 2013 S. N. Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. N. Mishra, Rajendra Pant, and R. Panicker, “Some Existence and Convergence Theorems for Nonexpansive Type Mappings,” International Journal of Analysis, vol. 2013, Article ID 539723, 7 pages, 2013. doi:10.1155/2013/539723